Heart Disease Channel
Topics
Medications
Quicklinks
Related Channels

Allergic Reaction and Angioplasty

Most medicines are safe, but there is always the risk of having an adverse or allergic reaction to medicine used during an angioplasty. This is true for all types of medicine. If a person does have an allergic reaction to medicine, the symptoms can vary. Some people may experience a minor allergic reaction, such as itchy eyes, runny nose, or skin rashes. Other people may have a serious reaction called "anaphylaxis," which can be fatal.
 
There is no way for your doctor to know if you will be allergic to medicines that you have never tried. Still, your healthcare providers will try to find out as much information as possible to help prevent an allergic reaction. They will ask questions about medicines you are taking, your health in the past, and whether you currently have any allergies. Please be sure to tell your healthcare providers about all of your allergies. This information will help them pick the medicines that are best for you.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Coronary Angioplasty

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.